# SDR REXA2021092300736

- Difficulty date: September 2, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: 601R134402
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PANEL 699AB CHAFED
"	"BLENDED CHAFE ON PANEL 699AB FOUND TO BE OUT OF LIMITS. LOCATED,
DRILLED, COUNTERS IN SERVICEABLE PANEL WVAC EMP STAMP # 796 MTC 
"
